# SDR SWIA202162630

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FS409+73 -- FS409+128 SEGMENT IS CORRODED.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED R/H FLOOR SILL AT F.S 409+73 TO F.S 409+128 IAW REO 601R-53-31-1203 REV -- DATED 2021-09-20 AND SRM 51-42-06 AND 51-42-21.
